# SDR AALA201810310007

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 70,654 hours, 9,001 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147W0213173
- Condition: Corroded
- Location: Bs 1979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CARGO BAY SHEAR TIE, BS 1979 BETWEEN STRINGERS 40L AND 41L. REPLACED THE SHEAR TIE IAW EA 286139.
